# SDR RAIA201902240001

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 41,081 hours, 25,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 881
- Condition: Inoperative
- Location: Brake System
- Part time: 3,033 hours, 2,458 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD BRAKE INOP EICAS ON APPROACH. R&R I/B BRAKE CONTROL VALVE, CARRIED OUT OPS CHECK AND LEAK CHECK. FOUND GOOD.
